# SDR R61A2024031000106

- Difficulty date: February 26, 2024
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 39,052 hours, 26,394 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 17039187002
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK IB AFT FLAP, IB SIDE EMITING FROM BOLT. REQUIRED NDT TO CONFIRM. FITTING (R/H IB AFT FLAP- IB SIDE) REPLACED IAW EMBRAER 170/175 AMM  20-10-01-910-801-A TABLE 201 AND 203 AND SRM  51-21-05.
